MathSciNet Relay Station
MathSciNet bibliographic data
MR1838806 (2002c:54029) 54F45 (55M10)
Aarts, Jan M.; Fokkink, Robbert J. An addition theorem for the color number. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2803–2807 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement